Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Serielle und parallele Algorithmen zur Korrektur optimaler Flugbahnen in Echtzeit-Rechnung

Title data

Kugelmann, Bernd ; Pesch, Hans Josef:
Serielle und parallele Algorithmen zur Korrektur optimaler Flugbahnen in Echtzeit-Rechnung.
In: Jahrbuch der Deutschen Gesellschaft für Luft- und Raumfahrt. Vol. 1990,1 (1990) . - pp. 233-241.
ISSN 0070-4083

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors > Chair Mathematics in Engineering Sciences - Univ.-Prof. Dr. Hans-Josef Pesch
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 02 Dec 2014 14:02
Last Modified: 16 Mar 2015 09:40
URI: https://eref.uni-bayreuth.de/id/eprint/4366